Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The existence of eigenvalues for integral operators


Author: Samuel Karlin
Journal: Trans. Amer. Math. Soc. 113 (1964), 1-17
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1964-0169090-0
MathSciNet review: 0169090
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Gantmacher and M. Krein, Oscillation matrices and kernels and small oscillations of mechanical systems, 2nd ed., Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1950. (Russian) MR 0049462 (14:178e)
  • [2] S. Karlin, Oscillation properties of eigenfunctions of totally positive integral operators, (to appear).
  • [3] -, Total positivity and convexity preserving transformations, Proc. Sympos. Pure Math. Vol. 7, pp. 329-347, Amer. Math. Soc., Providence, R.I., 1963. MR 0152840 (27:2814)
  • [4] -, Total positivity and applications, Stanford Univ. Press, Stanford, Calif. (to appear).
  • [5] M. G. Krein and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Uspehi Mat. Nauk 3 (1948), 3-95; Amer. Math. Soc. Transl. no. 26, 1950; reprint, Amer. Math. Soc. Transl. (1) 10 (1962), 199-325. MR 0038008 (12:341b)
  • [6] G. Birkhoff, Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc. 85 (1957), 219-228. MR 0087058 (19:296a)
  • [7] S. Karlin, Positive operator, J. Math. Mech. 8 (1959), 907-938. MR 0114138 (22:4965)
  • [8] K. Yosida and S. Kakutani, Operator-theoretical treatment of Markoff's process and mean ergodic theorem, Ann. of Math. (2) 42 (1951), 188-228. MR 0003512 (2:230e)
  • [9] G. Pólya and G. Szegö, Aufgaben and Lehrsatze aus der Analysis, Vol. II, Springer, Berlin, 1925.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0169090-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society